# SDR CALA2022100602659

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 84,045 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 611KB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611KB HAS DAMAGED FOIL TAPE UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO BONDED ALUMINUM FOIL ON PANEL 611KB.REPAIR WITHIN CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE 3M 1170 IAW SRM 51-70-14 REPAIR 3 PARAGRAPH 6 INSPECTED MAJOR REPAIR ON PANEL 611KB. NO DEFECTS
